Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 216
HTML articles powered by AMS MathViewer

Lie group representations and harmonic polynomials of a matrix variable
Tuong Ton That PDF
Trans. Amer. Math. Soc. 216 (1976), 1-46
Inseparable finite solvable groups
Homer Bechtell PDF
Trans. Amer. Math. Soc. 216 (1976), 47-60
Generalized and classical solutions of the nonlinear stationary Navier-Stokes equations
Victor L. Shapiro PDF
Trans. Amer. Math. Soc. 216 (1976), 61-79
Units and one-sided units in regular rings
Gertrude Ehrlich PDF
Trans. Amer. Math. Soc. 216 (1976), 81-90
Some inequalities for polynomials with a prescribed zero
Q. I. Rahman and G. Schmeisser PDF
Trans. Amer. Math. Soc. 216 (1976), 91-103
The quasi-orbit space of continuous $C^{\ast }$-dynamical systems
Hiroshi Takai PDF
Trans. Amer. Math. Soc. 216 (1976), 105-113
Some special decompositions of $E^{3}$
Charles D. Bass PDF
Trans. Amer. Math. Soc. 216 (1976), 115-130
An order topology in ordered topological vector spaces
Lyne H. Carter PDF
Trans. Amer. Math. Soc. 216 (1976), 131-144
Convolution, differential equations, and entire functions of exponential type
Dale H. Mugler PDF
Trans. Amer. Math. Soc. 216 (1976), 145-187
Cylindric algebras of first-order languages
Dale Myers PDF
Trans. Amer. Math. Soc. 216 (1976), 189-202
On the topological extension to the boundary of biholomorphic maps in $C^{n}$
R. Michael Range PDF
Trans. Amer. Math. Soc. 216 (1976), 203-216
Cartan subspaces of symmetric Lie algebras
J. Lepowsky and G. W. McCollum PDF
Trans. Amer. Math. Soc. 216 (1976), 217-228
A generalization of H. Weyl’s “unitary trick”
J. Lepowsky PDF
Trans. Amer. Math. Soc. 216 (1976), 229-236
Linear factorization of conical polynomials over certain nonassociative algebras
J. Lepowsky PDF
Trans. Amer. Math. Soc. 216 (1976), 237-248
General position maps for topological manifolds in the ${2\over 3}$rds range
Jerome Dancis PDF
Trans. Amer. Math. Soc. 216 (1976), 249-266
Almost isolated spectral parts and invariant subspaces
C. R. Putnam PDF
Trans. Amer. Math. Soc. 216 (1976), 267-277
An index theorem for $p$-adic differential operators
A. Adolphson PDF
Trans. Amer. Math. Soc. 216 (1976), 279-293
A product formula for generalizations of the Kervaire invariant
Edgar H. Brown PDF
Trans. Amer. Math. Soc. 216 (1976), 295-311
The generalized Fredholm operators
Kung Wei Yang PDF
Trans. Amer. Math. Soc. 216 (1976), 313-326
On the uniqueness of solutions to hyperbolic boundary value problems
C. C. Travis PDF
Trans. Amer. Math. Soc. 216 (1976), 327-336
Piecewise linear bundles in the metastable range
Kenneth C. Millett PDF
Trans. Amer. Math. Soc. 216 (1976), 337-350
Signature of links
Louis H. Kauffman and Laurence R. Taylor PDF
Trans. Amer. Math. Soc. 216 (1976), 351-365
Some locally convex spaces of continuous vector-valued functions over a completely regular space and their duals
A. Katsaras PDF
Trans. Amer. Math. Soc. 216 (1976), 367-387
Finite groups as isometry groups
D. Asimov PDF
Trans. Amer. Math. Soc. 216 (1976), 388-390
Erratum to: “A constructive ergodic theorem” (Trans. Amer. Math. Soc. 164 (1972), 115–137)
J. A. Nuber PDF
Trans. Amer. Math. Soc. 216 (1976), 393